# SDR SWAA2022060712413

- Difficulty date: May 27, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 52,074 hours, 28,006 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER #7 HAS DELAMINATION AT O/B FWD CORNER UPPER SURFACE APRX. 8'X5'. / [01] REMOVED #7 GROUND SPOILER PANEL REFERENCE AMM 27-62-12-000-801.;[02] VERIFIED STEP 1. OK TO INSTALL SERVICEABLE GROUND SPOILER PANEL.;[03] REPLACED #7 GROUND SPOILER PANEL REFERENCE AMM 27-62-12-400-801. PENDING ADJUSTMENT AND TEST. TORQUE WRENCH B/C 16671.;[04] VERIFIED STEP 3.;[05] ACCOMPLISHED #7 GROUND SPOILER ADJUSTMENT REFERENCE AMM 27-62-00-820-804. TORQUE WRENCH B/C 166742.;[06] VERIFIED STEP 5.;[07] ACCOMPLISHED INBOARD #7 GROUND SPOILER FUNCTIONAL TEST REFERENCE AMM 27-62-12-000-802. CHECKED NORMAL.;[08] VERIFIED STEP 7.
